# SDR UALA2011111606288

- Difficulty date: November 14, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 39,021 hours, 15,715 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain Line
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE SQUEAL COMING FROM FWD GALLEY CHILLER DRAIN HOSE, BEHIND ACCESS PANEL (REMOVED) JUST BELOW FWD GALLEY CHILLER.  SQUEAL STARTS WHEN HULL IS PRESSURIZED TO 5.2 DIFFERENTIAL PRESSURE.  REPLACED 2 EACH HOSES BY GALLEY CHILLER DRAIN.  PRESSURIZED CABIN UP TO 4.0.  NO LEAKS NOTED.
